View Full Version : propecia?

04-18-2010, 12:10 PM
Hey just turned 20 and im losing frontal hair. im on minox and lasercomb, but i really really want to start propecia, but im absolutely terrified of the stuff. Particularly because of potential PERMANENT sexual sides!!!

How is it so many of you are on it with this albeit very small chance?

Do you lot think that if i started using it once a week and monitored sides this will cut the chance of permanent damage?

If i did decide to do this should i get a pre treatment blood work to act as a control so if anything went wrong it would be visible?

guys i need help. thanks.

04-18-2010, 12:19 PM
hey man just take it already and stop thinking about it. if you get sides, stop taking it, they go away, dont believe all the crap you read on the internet. Who do you trust, so random guys on the internet or the entire medical community, FDA, and 20 years of research.

04-18-2010, 01:51 PM
I have delayed taking finasteride for a few months also because at first I was convinced the side effects were too common and just not worth it. Then one of my online friends told me he has been taking it for a long time and it has definitely completely stopped his hair loss.

The side effects are definitely over hyped. If you don't start immediately you will regret it.

The FDA has cleared this product for safety. Proving that the side effects are extremely rare and also reversible. There might be 1 in tens of thousands or even hundreds of thousands of people that use this product that experience permanent dysfunction.

But really, that might even just be what would have happened anyway.

Start taking propecia immediately. Any good doctor would recommend you do so if you have androgenic alopecia. The side effects are over hyped. I am certain millions and millions of people use this product.

If you get the side effects, discontinue usage. Some side effects go away over time and you should continue to use the product. I will start taking finasteride next month when my shipment arrives.

The more common side effects finasteride has is a decrease in sexual desire and also abnormal ejaculation. These go away with use from what I have read. If you get more serious side effects you should probably stop using it.

Just speak with your doctor. I am just a kid with hair loss trying to help. The side effects are over hyped. Get on the drug soon. Save those extra few hairs and increase the chances of regrowth.

The lasercomb is a piece of crap and a waste of time and money, if you are within your return period I would strongly advice using the money back gaurantee. It is garbage.

Minoxidil is definitely a good idea. Keep using it twice a day. If it is not helping you I suggest you try ******* 15% from minoxidil.com. But only after you have given minoxidil 5% strength a few months chance.

Finasteride + Minoxidil is really the only road to more hair. You might try stronger minoxidil or dutasteride if finasteride has not worked after a year. This is the only things that really work.

Fight back soon, or you will lose a lot of ground.

Hope this helps, though I highly suggest you speak with a doctor. There are some on here.

Good luck

04-18-2010, 02:20 PM
Hey Keep, where did you get your Finasteride?

04-18-2010, 02:42 PM

Really good prices and really good customer service. Answered all of my(many many) questions.

04-19-2010, 01:06 PM
thanks guys!